# SDR GLBA20090720F

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 25,851 hours, 35,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX TWO CRACKS ON TOP OF FUSELAGE AT FS 150.6 WERE DISCOVERED.  TOP CENTERLINE 1 RIVET HEAD SHEARED INBD OF CRACK 1.250 INCHES LONG AND A .250 INCH CRACK LT OF CENTERLINE.  MX REPAIRED AFFECTED AREA IAW EO 09-1900-53-009.  REPAIR AREA APPROX 7.750 INCHES BY 4 INCHES.   RII INSP COMPLIED IAW EO INSTRUCTIONS.
